# SDR AALA20010235

- Difficulty date: February 9, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N712AA
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SIDEWALL BROKEN.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT FORWARD GALLEY SIDE WALL DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
